# SDR USAASB01255

- Difficulty date: September 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: 8412
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BWI-MDW - FLT 2735 - DURING CRUISE, SMOKE WAS REPORTED IN THE AFT GALLEY.  THE AFT GALLEY CIRCUIT BREAKER WAS PULLED AND THE SMOKE SUBSIDED.  THE FLIGHT CREW DECIDED TO DIVERT TO PIT AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AFT GALLEY WORK LIGHT WAS PLACED ON MEL AND THE FLIGHT CONTINUED.  DURING OVERNIGHT MAINTENANCE THE AFT GALLEY WORK LIGHT BALLAST WAS REPLACED.  (M)
